# SDR DALA13007973353

- Difficulty date: February 17, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 36,948 hours, 5,221 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SPOTS OF DAMAGE FOUND RT 4.3" ABOVE LAP SEAM, APPROX STRINGER 31RT BETWEEN FR1 & FR2.  DRILLED INITIAL HOLE AT .4375" TO REMOVE DAMAGE WIP 628417, REAMED HOLE TO .485 FOR BUSHING 208368, ACCOMPLISHED OPEN HOLE HFEC  IAW NTM 51-10-01.  NO CRACK INDICATIONS NOTED QC1996 ACOMPLISHED.  MSP 299142 17 FEB 2013.ERA 511737-14 REV ORIG & RESTORED ACCESS.
